Morphometric variability in UK populations of the European lobster

Debuse, Valerie J., Addison, Julian T. and Reynolds, John D. (2001) Morphometric variability in UK populations of the European lobster. Journal of the Marine Biological Association of the United Kingdom, 81 (3). pp. 469-474. ISSN 0025-3154

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: Pure Connector
Date Deposited: 21 Dec 2016 00:02
Last Modified: 22 Apr 2020 02:17
URI: https://ueaeprints.uea.ac.uk/id/eprint/61804
DOI: 10.1017/S0025315401004106

Actions (login required)

View Item View Item